Metric theorems on uniform distribution and approximation theory
Journées arithmétiques de Besançon, Astérisque no. 147-148  (1987), p. 319-323
@incollection{AST_1987__147-148__319_0,
     author = {Niederreiter, Harald and Tichy, Robert F.},
     title = {Metric theorems on uniform distribution and approximation theory},
     booktitle = {Journ\'ees arithm\'etiques de Besan\c con},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {147-148},
     year = {1987},
     pages = {319-323},
     zbl = {0627.10034},
     language = {en},
     url = {http://www.numdam.org/item/AST_1987__147-148__319_0}
}
Niederreiter, Harald; Tichy, Robert F. Metric theorems on uniform distribution and approximation theory, in Journées arithmétiques de Besançon, Astérisque, no. 147-148 (1987), pp. 319-323. http://www.numdam.org/item/AST_1987__147-148__319_0/

[1] R. P. Boas, Jr. - Entire Functions. Academic Press, New York, 1954. | Zbl 0058.30201

[2] H. Davenport, P. Erdös And W. J. Leveque. - On Weyl's criterion for uniform distribution. Michigan Math. J. 10, 311 - 314 (1963). | Article | Zbl 0119.28201

[3] J. N. Franklin. - Deterministic simulation of random processes. Math. Comp. 17, 28-59 (1963). | Article | Zbl 0124.34601

[4] D. E. Knuth.- The Art of Computer Programming, Vol. 2: Seminumerica1 Algorithms. Addison - Wesley, Reading, Mass., 1969. | Zbl 0191.18001

[5] W. A. J. Luxemburg And J. Korevaar. - Entire functions and Müntz-Szász type approximation . Trans. Amer. Math. Soc. 157 , 23-37 ( 1971). | Zbl 0224.30049

[6] I. P. Natanson. - Konstruktive Funktionentheorie. Akademie-Verlag, Berlin, 1955. | Zbl 0065.29502

[7] H. Niederreiter And R.F. Tichy. - Solution of a problem of Knuth on complete uniform distribution of sequences. Mathematika 32, 26-32 (1985). | Article | Zbl 0582.10036

[8] J. G. Van Der Corput. - Zahlentheoretische Abschätzungen. Math. Ann. 84, 53-79 (1921). | Article | JFM 48.0181.02